Alert archive / California / Frost Advisories in 2016
Frost Advisory 7, NWS San Diego, CA
NWS San Diego, CA issued this frost advisory at Dec 24, 2016, 7:03 PM PST for Riverside County, San Bernardino County, San Diego County, California. It took effect at Dec 25, 2016, 12:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Dec 24, 2016, 7:03 PM PST (03:03 UTC)
- In effect from
- Dec 25, 2016, 12:00 AM PST
- Expired
- Dec 25, 2016, 8:00 AM PST
- In force
- 8 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 3.1 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 198 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
121 WWUS76 KSGX 250303 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 703 PM PST SAT DEC 24 2016 ...STRONG WESTERLY WINDS...DECREASING LATE TONIGHT...THEN FROST DEVELOPING IN THE INLAND EMPIRE... .STRONG AND GUSTY WESTERLY WINDS WILL CONTINUE THROUGH TONIGHT IN THE WAKE OF A STRONG COLD FRONT. FROST WILL DEVELOP TOWARDS DAYBREAK AS THE WINDS EASE IN THE INLAND EMPIRE. CAZ048-251115- /O.NEW.KSGX.FR.Y.0007.161225T0800Z-161225T1600Z/ /O.CON.KSGX.WI.Y.0052.000000T0000Z-161225T0600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- INCLUDING THE CITIES OF...RIVERSIDE...SAN BERNARDINO...ONTARIO... MORENO VALLEY...FONTANA...RANCHO CUCAMONGA...CORONA 703 PM PST SAT DEC 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST SUNDAY. * WINDS...15 TO 25 MPH WITH GUSTS TO 45 MPH. * LOCATION...STRONGEST WINDS NEAR THE IMMEDIATE COASTAL AREAS AND ALONG HILLTOPS. * TEMPERATURE...IN THE INLAND EMPIRE...DROPPING INTO THE UPPER 20S TO MID 30S TOWARDS DAYBREAK. * IMPACTS...HAZARDOUS DRIVING FOR HIGH PROFILE VEHICLES. ISOLATED DOWNED TREES AND POWERLINES POSSIBLE. TENDER VEGETATION SHOULD BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ043-050-057-552-554-250600- /O.CON.KSGX.WI.Y.0052.000000T0000Z-161225T0600Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SANTA ANA MOUNTAINS AND FOOTHILLS-ORANGE COUNTY COASTAL AREAS- ORANGE COUNTY INLAND AREAS- INCLUDING THE CITIES OF...OCEANSIDE...VISTA...CARLSBAD... ENCINITAS...CHULA VISTA...NATIONAL CITY...SAN DIEGO...ESCONDIDO... EL CAJON...SAN MARCOS...LA MESA...SANTEE...POWAY... HUNTINGTON BEACH...COSTA MESA...NEWPORT BEACH...LAGUNA BEACH... SAN CLEMENTE...SANTA ANA...ANAHEIM...GARDEN GROVE...IRVINE... ORANGE...FULLERTON...MISSION VIEJO 703 PM PST SAT DEC 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...15 TO 25 MPH WITH GUSTS TO 45 MPH. * LOCATION...STRONGEST WINDS NEAR THE IMMEDIATE COASTAL AREAS AND ALONG HILLTOPS. * IMPACTS...HAZARDOUS DRIVING FOR HIGH PROFILE VEHICLES. ISOLATED DOWNED TREES AND POWERLINES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-060-250600- /O.CON.KSGX.WI.Y.0052.000000T0000Z-161225T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- INCLUDING THE CITIES OF...CRESTLINE...LAKE ARROWHEAD... BIG BEAR CITY...BIG BEAR LAKE...RUNNING SPRINGS...WRIGHTWOOD... VICTORVILLE...HESPERIA...APPLE VALLEY...LUCERNE VALLEY 703 PM PST SAT DEC 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...AREAS OF WEST WINDS 20 TO 30 MPH WITH GUSTS TO 55 MPH. * TIMING...THROUGH THIS EVENING...BECOMING NORTHWESTERLY AND DECREASING OVERNIGHT. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES INTO ADJACENT DESERT AREAS. * IMPACTS...HAZARDOUS DRIVING FOR HIGH PROFILE VEHICLES. BLOWING SNOW IN THE MOUNTAINS. ISOLATED PROPERTY DAMAGE AND POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-061-062-065-251100- /O.CON.KSGX.WI.Y.0052.000000T0000Z-161225T1100Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- INCLUDING THE CITIES OF...IDYLLWILD-PINE COVE...JULIAN... PINE VALLEY...INDIO...PALM SPRINGS...CATHEDRAL CITY... PALM DESERT...PALM DESERT COUNTRY...LA QUINTA...COACHELLA... BORREGO SPRINGS...BANNING...DESERT HOT SPRINGS 703 PM PST SAT DEC 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...WEST 25 TO 35 WITH GUSTS TO 55 MPH CONTINUING INTO THIS EVENING. ISOLATED GUSTS TO 70 MPH NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES. WINDS BECOMING NORTHWESTERLY TONIGHT...AND DECREASING TOWARDS DAYBREAK SUNDAY. * TIMING...THROUGH LATE TONIGHT. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES INTO ADJACENT DESERT AREAS. * IMPACTS...HAZARDOUS DRIVING FOR HIGH PROFILE VEHICLES. BLOWING SNOW IN THE MOUNTAINS. ISOLATED PROPERTY DAMAGE AND POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMB
2 follow-up statements
350 WWUS76 KSGX 250601 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1001 PM PST SAT DEC 24 2016 ...GUSTY WESTERLY WINDS...DECREASING LATE TONIGHT...AND FROST DEVELOPING IN THE INLAND EMPIRE... .STRONG AND GUSTY WESTERLY WINDS WILL CONTINUE IN SOME AREAS OVERNIGHT IN THE WAKE OF A STRONG COLD FRONT. FROST WILL DEVELOP TOWARDS DAYBREAK AS THE WINDS EASE UP IN THE INLAND EMPIRE. CAZ048-251415- /O.EXP.KSGX.WI.Y.0052.000000T0000Z-161225T0600Z/ /O.CON.KSGX.FR.Y.0007.161225T0800Z-161225T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- INCLUDING THE CITIES OF...RIVERSIDE...SAN BERNARDINO...ONTARIO... MORENO VALLEY 1001 PM PST SAT DEC 24 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST SUNDAY... ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... GUSTY WESTERLY WINDS WILL GRADUALLY DIMINISH THIS EVENING. * WINDS...DECREASING OVERNIGHT TO LESS THAN 10 MPH. * TEMPERATURE...IN THE INLAND EMPIRE...DROPPING INTO THE UPPER 20S TO MID 30S TOWARDS DAYBREAK. * IMPACTS...TENDER VEGETATION SHOULD BE BROUGHT INDOORS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ043-050-057-552-554-250715- /O.EXP.KSGX.WI.Y.0052.000000T0000Z-161225T0600Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- SANTA ANA MOUNTAINS AND FOOTHILLS-ORANGE COUNTY COASTAL AREAS- ORANGE COUNTY INLAND AREAS- INCLUDING THE CITIES OF...VISTA...CARLSBAD...ENCINITAS... CHULA VISTA...NATIONAL CITY...SAN DIEGO...ESCONDIDO...EL CAJON... SAN MARCOS...LA MESA...SANTEE...POWAY...HUNTINGTON BEACH... COSTA MESA...IRVINE 1001 PM PST SAT DEC 24 2016 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... GUSTY WESTERLY WINDS WILL GRADUALLY DIMINISH THIS EVENING. $$ CAZ055-060-250715- /O.EXP.KSGX.WI.Y.0052.000000T0000Z-161225T0600Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- INCLUDING THE CITIES OF...BIG BEAR CITY...BIG BEAR LAKE... WRIGHTWOOD...VICTORVILLE...HESPERIA...APPLE VALLEY 1001 PM PST SAT DEC 24 2016 ...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING... GUSTY WESTERLY WINDS WILL GRADUALLY DIMINISH THIS EVENING. $$ CAZ056-058-061-062-065-251100- /O.CON.KSGX.WI.Y.0052.000000T0000Z-161225T1100Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- INCLUDING THE CITIES OF...IDYLLWILD-PINE COVE...JULIAN... PINE VALLEY...PALM SPRINGS...PALM DESERT...LA QUINTA... BORREGO SPRINGS...BANNING...DESERT HOT SPRINGS 1001 PM PST SAT DEC 24 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY... * WINDS...WEST 25 TO 35 WITH GUSTS TO 55 MPH CONTINUING OVERNIGHT. WINDS GRADUALLY DECREASING TOWARDS DAYBREAK SUNDAY. * TIMING...THROUGH LATE TONIGHT. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS AND ALONG DESERT MOUNTAIN SLOPES INTO ADJACENT DESERT AREAS. * IMPACTS...HAZARDOUS DRIVING FOR HIGH PROFILE VEHICLES. BLOWING SNOW IN THE MOUNTAINS. ISOLATED PROPERTY DAMAGE AND POWER OUTAGES POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JMB WEATHER.GOV/SANDIEGO
814 WWUS76 KSGX 251126 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 326 AM PST SUN DEC 25 2016 ...COLD WITH AREAS OF FROST IN THE INLAND VALLEYS EARLY THIS MORNING... .GUSTY WEST TO NORTHWEST WINDS IN THE MOUNTAINS AND DESERTS OF RIVERSIDE AND SAN DIEGO COUNTIES CONTINUE TO SUBSIDE. TEMPERATURES IN THE INLAND VALLEYS WILL FALL INTO THE LOWER TO MID 30S EARLY THIS MORNING WITH AREAS OF FROST. CAZ056-058-061-062-065-251230- /O.EXP.KSGX.WI.Y.0052.000000T0000Z-161225T1100Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- SAN GORGONIO PASS NEAR BANNING- 326 AM PST SUN DEC 25 2016 ...WIND ADVISORY HAS EXPIRED... WEST TO NORTHWEST WINDS WILL CONTINUE TO SUBSIDE THIS MORNING WITH WINDS LESS THAN 40 MPH. $$ CAZ050-251600- /O.EXA.KSGX.FR.Y.0007.000000T0000Z-161225T1600Z/ SAN DIEGO COUNTY VALLEYS- 326 AM PST SUN DEC 25 2016 ...FROST ADVISORY IN EFFECT UNTIL 8 AM PST THIS MORNING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM PST THIS MORNING. * TEMPERATURES...FALLING INTO THE LOWER TO MID 30S FOR A FEW HOURS AROUND SUNRISE. * LOCATION...FOR THE INLAND VALLEYS NEAR THE COASTAL FOOTHILLS OF THE MOUNTAINS. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ048-251600- /O.CON.KSGX.FR.Y.0007.000000T0000Z-161225T1600Z/ SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- INCLUDING THE CITIES OF...RIVERSIDE...SAN BERNARDINO...ONTARIO... MORENO VALLEY...FONTANA...RANCHO CUCAMONGA...CORONA 326 AM PST SUN DEC 25 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * TEMPERATURES...FALLING INTO THE LOWER TO MID 30S FOR A FEW HOURS AROUND SUNRISE. * IMPACTS...SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 17
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this frost advisory went out at Dec 24, 1:35 PM PST, 5 hours 28 minutes earlier.
Area forecast discussion, Dec 24, 1:35 PM PST, 5 hours 28 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
135 PM PST Sat Dec 24 2016
.SYNOPSIS...
A cold, low pressure trough will move through the region with
scattered showers and strong west to northwest winds through late
tonight. Cool and dry on Christmas. For Monday through Thursday...a
warming trend with periods of gusty northeast winds near the coastal
foothills. Another low pressure system from the southwest may bring
more rain late Thursday or Friday.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
Even though the cloud deck as been broken today, satellite imagery
at Noon showed an extensive cumulus field sweeping SE over the
EastPac. This is indicative of the instability and cold air present.
This instability should keep the showers going into the evening, and
for San Diego County overnight into early Sunday. The scattered
showers this evening are not expected to have a meaningful impact on
area rivers which peaked earlier today. See LAXRVSSGX for a river
summary and forecast.
Winds were still gusty most areas. The strongest gusts in the 60 to
70 MPH range were reported in the San Diego County mountains. Winds
should be peaking late today in the San Diego County mts/deserts,
then gradually subside late tonight into Sunday morning. Showers of
rain and snow will provide some additional accumulation of rain/
snow, but for most areas it will be light. An additional inch or two
of snow is possible above 4000 FT, with a dusting as low as 3000 FT.
A Winter Storm Warning continues over the Riverside/San Diego County
mts through late tonight due to snow showers and gusty winds. Wind
Advisories remain in effect in some mtn/desert areas as well. See
LAXWSWSGX and LAXNPWSGX for details.
It will be a chilly night. Frost is likley over portions of the
inland Empire where skies will be mostly clear and winds drop off,
but most areas west of the mts will see sufficient clouds and wind
to hold freezing conditions at bay.
For Christmas day, there may be a few left-over showers in San Diego
County early, but it looks like a fair, dry, and cool day.
The pattern...The deep meridional trough over the West today will
lift NE across the Rockies and Great Plains on Christmas Day, while
another cut-off low forms off the NoCal coast. Surface high pressure
will build between these two systems over the Great Basin, sending
our surface winds back offshore. The gradient looks strong enough
for some gusty winds near the foothills and warming west of the mts
through Thursday. There will also be some high clouds flowing NE off
the cut-off low developing to our SW. Generally fair and pleasant
until later Thu or Fri when the cut-off low off the coast begins to
get drawn back into the westerlies and moves toward SoCal.
Forecast confidence lowers late in the week as model solutions
regarding the cut-off low vary considerably. But given past
performance with the operational ECMWF, favoring that 12Z solution
would mean a similar path to the event last week when a significant
tap of subtropical moisture was drawn north over SoCal. For now,
chance POPS are in the forecast on Friday, but watch trends as we
move through next week. Model timing is closer. If the 12Z GFS/ECMWF
runs are correct, the cut-off is out of the picture by the New Years
Holiday weekend for fair and pleasant weather.
&&
.AVIATION...
242130Z...Variable cloud cover with scattered showers will prevail
through early this evening. BKN CIGS will mostly be 3500-5000 ft MSL
through 04Z with most vis above 5 mi except in heaviest showers or
where mountain terrain is obscured in clouds. Gradual clearing will
occur overnight though some mountain terrain will continue to be
obscured in clouds.
Areas of strong west winds will occur through early evening, mostly
in the mountains and deserts. Surface gusts 35-50 kt possible over
the ridges, desert mountain slopes, and desert foothills. Some gusts
near 25 kt will occur near the coast. STG-SVR UDDFS and LLWS likely
over and east of the mountains through early this evening. Winds
will diminish overnight.
&&
.MARINE...
A Pacific storm system moving over the coastal waters will continue
to bring a few showers, strong gusty WNW winds, and large, rough
seas through tonight. Conditions will improve Sunday. Combined seas
will peak at 7 to 12 feet today. The winds and swell will combine to
create hazardous seas, so a small craft advisory is in effect
through early Sunday.
&&
.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...Wind Advisory until 3 AM PST Sunday for Coachella Valley-
Riverside County Mountains-San Diego County Deserts-San
Diego County Mountains-San Gorgonio Pass Near Banning.
Winter Storm Warning until 3 AM PST Sunday for Riverside County
Mountains-San Diego County Mountains.
Wind Advisory until 10 PM PST this evening for Apple and Lucerne
Valleys-Orange County Coastal Areas-Orange County Inland
Areas-San Bernardino County Mountains-San Bernardino and
Riverside County Valleys-The Inland Empire-San Diego County
Coastal Areas-San Diego County Valleys-Santa Ana Mountains
and Foothills.
PZ...Small Craft Advisory until 4 AM PST Sunday for Coastal Waters
from San Mateo Point to the Mexican Border and out to 30 nm-
Waters from San Mateo point to the Mexican Border Extending
30to 60 nm out including San Clemente Island.
&&
PUBLIC...JAD
AVIATION/MARINE...MaxwellIn the hours before
Local storm report, Dec 24, 1:33 PM PST, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
133 PM PST SAT DEC 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND GST 2 NNE JULIAN 33.10N 116.58W
12/24/2016 M73 MPH SAN DIEGO CA MESONET
MESONET STATION VOLCAN MOUNTAIN /VCMSD/
GUSTING ABOVE 57 MPH BETWEEN 9:20 AM AND
1:00 PM. PEAK SUSTAINED WIND 52 MPH GUST 73
MPH AT 1:00 PM PST.
&&
NWS SAN DIEGO CA
IRIS SYSTEMLocal storm report, Dec 24, 1:44 PM PST, 5 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
144 PM PST SAT DEC 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM NON-TSTM WND DMG 1 E LEMON GROVE 32.74N 117.01W
12/24/2016 SAN DIEGO CA LAW ENFORCEMENT
CHP REPORTS TREE DOWN ON SWEETWATER ROAD IN
LEMON GROVE.
&&
NWS SAN DIEGO CA
IRIS SYSTEMLocal storm report, Dec 24, 1:46 PM PST, 5 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
146 PM PST SAT DEC 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY SNOW 3 NW BIG BEAR LAKE 34.27N 116.94W
12/24/2016 M18.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
.
0900 AM HEAVY SNOW 1 WNW BIG BEAR LAKE 34.25N 116.91W
12/24/2016 M18.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
.
0900 AM HEAVY SNOW 5 ENE RUNNING SPRINGS 34.23N 117.03W
12/24/2016 M18.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
.
0900 AM HEAVY SNOW IDYLLWILD-PINE COVE 33.75N 116.72W
12/24/2016 M14.0 INCH RIVERSIDE CA PUBLIC
FERN VALLEY.
0900 AM HEAVY SNOW 8 ENE YUCAIPA 34.09N 116.92W
12/24/2016 M12.0 INCH SAN BERNARDINO CA TRAINED SPOTTER
.
0900 AM SNOW WRIGHTWOOD 34.36N 117.63W
12/24/2016 M11.0 INCH SAN BERNARDINO CA PUBLIC
.
0900 AM SNOW 1 S LAKE ARROWHEAD 34.25N 117.19W
12/24/2016 M10.0 INCH SAN BERNARDINO CA PUBLIC
.
0900 AM HEAVY SNOW IDYLLWILD-PINE COVE 33.75N 116.72W
12/24/2016 M9.0 INCH RIVERSIDE CA TRAINED SPOTTER
LONG VALLEY.
0900 AM HEAVY SNOW 2 NW IDYLLWILD-PINE COV 33.77N 116.75W
12/24/2016 M7.0 INCH RIVERSIDE CA PUBLIC
.
0900 AM HEAVY SNOW 5 ENE PINE VALLEY 32.87N 116.42W
12/24/2016 M6.0 INCH SAN DIEGO CA TRAINED SPOTTER
REPORTED AT MOUNT LAGUNA.
0900 AM HEAVY SNOW 8 S AGUANGA 33.32N 116.88W
12/24/2016 M5.0 INCH SAN DIEGO CA TRAINED SPOTTER
REPORTED AT BIRCH HILL MOUNT PALOMAR .
0900 AM HEAVY SNOW 1 WNW JULIAN 33.08N 116.60W
12/24/2016 E3.0 INCH SAN DIEGO CA NEWSPAPER
REPORTED AT JULIAN.
0900 AM SNOW 3 W PINE VALLEY 32.85N 116.56W
12/24/2016 M2.0 INCH SAN DIEGO CA TRAINED SPOTTER
REPORTED AT GUATAY.
0900 AM SNOW 3 SW PINE VALLEY 32.82N 116.53W
12/24/2016 M1.0 INCH SAN DIEGO CA TRAINED SPOTTER
REPORTED AT PINE VALLEY.
&&
NWS SAN DIEGO CA
IRIS SYSTEMLocal storm report, Dec 24, 4:32 PM PST, 2 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
432 PM PST SAT DEC 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY SNOW JULIAN 33.07N 116.59W
12/24/2016 E6.0 INCH SAN DIEGO CA PUBLIC
.
&&
NWS SAN DIEGO CA
IRIS SYSTEMNearby
Frost Advisories in California, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.